MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer stated that a falsely elevated architect calcium result of 15.2 mg/dl was generated for a patient sample that retested at 9.3 mg/dl.The customer's normal range is 8.4 - 10.0 mg/dl.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined there is normal complaint activity for lot number 29072un21.The trend review by the product list number 3l79 did not identify any non-statistical trend or adverse trend related to the current complaint issue.Historical performance of calcium reagent lot number 29072un21 was evaluated using world wide data from abbottlink.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot number 29072un21 is within the established control limits.Therefore, no unusual reagent lot performance was identified.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no deficiency for lot number 29072un21 was identified.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14658824
Report Number3002809144-2022-00204
Device Sequence Number19768022
Product Code CJY
UDI-Device Identifier00380740161491
UDI-Public00380740161491
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2023
Device Model Number3L79-22
Device Catalogue Number03L79-22
Device Lot Number29072UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer07/07/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804760; ARC C8 PROC MOD, 01G06-11, C804760
Patient SexUnknown